BV Treatment after Antibiotic-Induced Yeast Infection
After taking an antibiotic for a few months, I developed a recurring yeast infection. My doctor now says, after being treated with Nystatin, Monistat 7, and two treatments of Gynazole 1 over a 3 month period, that tests and cultures show an overgrowth of flora, but no signs of a yeast infection, and I have what he thinks looks like BV (no BV tests were done). He prescribed one dose of Clindesse. After I asked him if Clindesse could cause another yeast infection, he laughed, and said, "If we over-medicate, it can cause an infection, but it's worth a shot."
Since I seem to be predisposed to getting hard-to-treat infections after antibiotic use, what do you thnk my odds are of developing another yeast infection after taking just one dose of Clindesse?
Do yeast infections seem to occur only after longer-term use of BV treatments, or is it all variable?